On the period map for abelian covers of projective varieties
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 4, p. 719-735
@article{ASNSP_1998_4_26_4_719_0,
     author = {Pardini, Rita},
     title = {On the period map for abelian covers of projective varieties},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {4},
     year = {1998},
     pages = {719-735},
     zbl = {1040.14005},
     mrnumber = {1648574},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_4_719_0}
}
Pardini, Rita. On the period map for abelian covers of projective varieties. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 4, pp. 719-735. http://www.numdam.org/item/ASNSP_1998_4_26_4_719_0/

[1] D. Cox - R. Donagi - L. Tu, Variational Torelli Implies Generic Torelli, Invent. Math. 88 (1987), 439-446. | MR 880961 | Zbl 0594.14011

[2] J. Carlson - P. Griffiths, Infinitesimal Variations of Hodge Structure (I), Compositio Math. 50 (1983), 109-205. | Numdam | MR 720288 | Zbl 0531.14006

[3] R. Donagi, Generic Torelli for Projective Hypersurfaces, Compositio Math. 50 (1983), 325-353. | Numdam | MR 720291 | Zbl 0598.14007

[4] H. Esnault - E. Viehweg, "Lectures on Vanishing Theorems", DMV Seminar, Band 20, Birkhäuser, 1992. | MR 1193913 | Zbl 0779.14003

[5] L. Ein - R. Lazarsfeld, Syzygies and Koszul Cohomology of Smooth Projective Varieties of Arbitrary Dimension, Invent. Math. 111 (1993), 51-67. | MR 1193597 | Zbl 0814.14040

[6] B. Fantechi - R. Pardini, Automorphisms and Moduli Spaces of Varieties with Ample Canonical Class Via Deformations of Abelian Covers, Comm. in Algebra 25 (5) (1997), 1413-1442. | MR 1444010 | Zbl 0918.14006

[7] H. Flenner, The Infinitesimal Torelli Problem for Zero Sets of Sections of Vector Bundles, Math. Z. 193 (1986), 307-322. | MR 856158 | Zbl 0613.14010

[8] M. Green - J. Murre - C. Voisin, "Algebraic Cycles and Hodge Theory", C.I.M.E. notes Torino 1993, Lecture Notes in Math. 1594 Springer, Berlin, 1993. | MR 1335238

[9] M. Green, The Period Map for Hypersurface Sections of High Degree of an Arbitrary Variety, Compositio Math. 55 (1984), 135-156. | Numdam | MR 795711 | Zbl 0588.14004

[10] R. Hartshorne, "Algebraic Geometry", GTM 52, Springer 1977. | MR 463157 | Zbl 0367.14001

[11] K. Ivinskis, A Variational Torelli Theorem for Cyclic Coverings of High Degree, Compositio Math. 85 (1993), 201-228. | Numdam | MR 1204780 | Zbl 0812.14005

[12] K. Konno, On deformations and the local Torelli problem of cyclic coverings, Math. Ann. 271 (1985), 601-617. | MR 790117 | Zbl 0539.14009

[13] K. Konno, On the variational Torelli problem for complete intersections, Compositio Math. 78 (1991), 271-296. | Numdam | MR 1106298 | Zbl 0737.14002

[14] K. Konno, Infinitesimal Torelli for complete intersections in certain homogeneous Kähler manifolds, Tohoku Math. J. 38 (1986), 609-624. | MR 867067 | Zbl 0627.14009

[15] D. Lieberman - R. Wilsker - C. Peters, A Theorem of Local Torelli Type, Math. Ann. 231 (1977), 39-45. | MR 499326 | Zbl 0367.14006

[16] R. Pardini, Abelian Covers of Algebraic Varieties, J. Reine Angew. Math. 417 (1991), 191-213. | MR 1103912 | Zbl 0721.14009

[17] R. Pardini, Infinitesimal Torelli and Abelian Covers of Algebraic Surfaces, in "Problems in the theory of surfaces and their classification", F. Catanese, C. Ciliberto and M. Comalba (eds.), Symp. Math. INDAM XXXII, Academic Press, 1991. | MR 1273381 | Zbl 0827.14006

[18] C. Peters, The Local Torelli Theorem II. Cyclic Branched Coverings, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 3 (1976), 321-340. | Numdam | MR 441968 | Zbl 0329.14011

[19] B. Schiffman - A. Sommese, Vanishing Theorems on Complex Manifolds, Progr. in Math. 56, Birkhäuser, 1985. | MR 782484 | Zbl 0578.32055

[20] J. Wehler, Cyclic Coverings: Deformation and Torelli Theorem, Math. Ann. 274 (1986), 443-472. | MR 842625 | Zbl 0593.32017